# SDR WRNA20100004

- Difficulty date: September 3, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 66,449 hours, 9,662 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG70765511
- Part serial: OPT0145SEC
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, LT MLG UNSAFE (RED) LIGHT ILLUMINATED BOTH PRIMARY AND SECONDARY. PERFORMED APPROPRIATE CHECK LIST. DUMPED FUEL,APPROX 20,380 GALLONS, RETURNED TO AIRFIELD WITH UNEVENTFUL LANDING. ACFT RETURNED TO GATE.  MX PERFOMED INSP WHEN ACFT RETURNED TO GATE, FOUND LT MLG TRIM CYLINDER LEAKING (FAILED).  R & R TRIM CYLINDER IAW32-37-01, OP'S AND LEAK CHECKED SATISFACTORY. ACFT RETURNED TO SERVICE.
